# SDR FQAR20170607034

- Difficulty date: June 7, 2017
- Submitted: June 8, 2017
- Operation: General aviation
- Aircraft: N443PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843499
- Aircraft time: 19,737 hours
- Engine: Lyc O360A4M
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 62679000
- Condition: Cracked
- Part time: 1,547 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PROGRESSIVE INSPECTION,  A BRACKET WAS FOUND CRACKED BELOW WHERE THE FLAP HANDLE IS MOUNTED. THE BRACKET IN QUESTION IS LOCATED IN THE TUNNEL IN THE CENTER OF THE CABIN FLOOR AND IS USED TO MOUNT THE FLAP HANDLE ASSY. IT CONTAINS NUT PLATES TO ALLOW THE HANDLE TO BE BOLTED THROUGH THE TUNNEL. THE CRACK IS IN THE UPPER RT CORNER OF THE BRACKET, BETWEEN THE NUT PLATE AND THE EDGE OF THE METAL. IT IS SPECULATED THAT THE CRACK IS CAUSED BY THE MOVEMENT OF THE FLAP HANDLE CAUSING STRESS TO THE BRACKET.
